# SDR NACA2024090400002

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,259 hours, 18,361 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO RHS DOES NOT TRANSMIT, RECEIVE IS OK. DEFERRED PER MEL 23-11-01-028 CAT C.  PERFORMED OPS CHECK ON RH HF SYS PER AMM 23-11-00 OPS CHECK GOOD ON GROUND.
